# SDR A6WA201240165

- Difficulty date: January 3, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE AT LT OTBD FLAP, NEXT TO ROLLER.  BLENDED CHAFE AT LT OTBD FLAP NEXT TO ROLLER.  REMOVED 0.002 OF MATERIAL, AMOUNT ALLOWED 0.020.  REMAINING AMOUNT OF MATERIAL IS WITHIN SERVICEABLE LIMITS IAW REO 601R-57-53-039.
